Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Not so bad after all
Jul 20, 2003

Hi - I just wanted to share my experience as I and countless others seem so nervous about starting treatment.

Three months ago I started on a Combivir and Sustiva combination. For the first 2 weeks I had slight dizziness before bed after taking the sustiva. Since then I have had no side effects of any description.

I find the regime easy to take and remember - personally I take Combivir at 11.00am and then again with Sustiva at 11.00PM. I really like the point about being able to take either with or without food. I find the pills easy to take and overall I am very pleased. I feel sorry for anyone who has side effects but its not been my experience and I started with a CD4 of 230 and Viral load about 30,000.

Keep up the great work everyone and its not so bad as you might imagine!!

Response from Dr. Young

Thanks for your comments. I'm sure that they will be of interest to many of our readers. BY



Previous
my insurance
Next
Best HAART regimen when VL is undetectable

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement